RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Jpn. J. Math., 2018, Volume 13, Issue 1, Pages 109–185 (Mi jjm1)  

Hilbert schemes of lines and conics and automorphism groups of Fano threefolds

Alexander G. Kuznetsovabc, Yuri G. Prokhorovacd, Constantin A. Shramovac

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina street, Moscow, 119991, Russia
b The Poncelet Laboratory, Independent University of Moscow, Bolshoy Vlasyevskiy Pereulok 11, 119002, Russia
c Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Usacheva street, 6, Moscow, 119048, Russia
d Department of Algebra, Moscow State University, Moscow, 119991, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 15-01-02164
14-01-00416
15-51-50045
15-01-02158
14-01-00160
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
Simons Foundation
Dynasty Foundation
The authors were partially supported by the Russian Academic Excellence Project 5-100, by RFBR grant 15-01-02164, and by the Program of the Presidium of the Russian Academy of Sciences No. 01 Fundamental Mathematics and its Applications under grant PRAS-18-01. A.K was also supported by RFBR 14-01-00416, 15-51-50045 and by the Simons foundation. Yu.P. was also supported by RFBR 15-01-02158 and 15-51-50045. C.S. was also supported by RFBR 14-01-00160 and 15-01-02158 and the Dynasty foundation.


DOI: https://doi.org/10.1007/s11537-017-1714-6


Bibliographic databases:

ArXiv: 1605.02010
Document Type: Article
Received: 11.04.2017
Revised: 11.11.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jjm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019